JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 27
Inequalities Arising out of the Value Distribution of a Differential Monomial

    Authors: Indrajit Lahiri, Shyamali Dewan,  
    Keywords: Meromorphic function, Monomial, Value distribution, Inequality.  
    Date Received: 04/06/02  
    Date Accepted: 23/01/03  
    Subject Codes:


    Editors: Anthony Sofo,  

In the paper we derive two inequalities that describe the value distribution of a differential monomial generated by a transcendental meromorphic function and which improve some earlier results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login